MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent was inadvertently deployed.The target lesion was located in the iliac vein.A 24x70/11fr uni plus 75cm wallstent endoprosthesis was selected for use.When the stent was flushed during preparation, it was noted that the tip of the stent was exposed.The device was replaced with another stent which was placed successfully.Following stent implantation, an 18-4/5.8/75 xxl esophageal balloon catheter was advanced for post-dilatation.However, during the first inflation at 5 atmospheres, the balloon ruptured.The device was replaced with another of the same device and the procedure was completed.There were no patient complications and the patient was fine.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8065345
Report Number2134265-2018-62798
Device Sequence Number13507098
Product Code JCT
UDI-Device Identifier08714729204176
UDI-Public08714729204176
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022369211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1